MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 6CM

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 6CM
Model Number 701118060
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is expected to return for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
3 devices fell apart.Doctor was stuck with the needle when it broke.
 
Event or Problem Description
3 devices fell apart.Doctor was stuck with the needle when it broke.
 
Additional Manufacturer Narrative
No sample or images were available for evaluation.However, due to this issue being reported numerous times for this part, the complaint was confirmed.Capa 21-001 was initiated to mitigate locking tab breakage on the supercore device.The design of part 3-01-01-196 locking tabs have been improved to require significant increase in pull force to remove the snap fit cap from the snap fit housing.The change was completed (b)(6) 2021.The affected lot was built with locking tabs manufactured prior to the implementation of the capa.

Brand Name
SUPERCORE BIOPSY INSTRUMENT 18GA X 6CM
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12269647
Report Number0001625425-2021-01053
Device Sequence Number14630944
Product Code KNW
UDI-Device Identifier00886333005963
UDI-Public00886333005963
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number701118060
Device Catalogue Number701118060
Device Lot Number113710102
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;